# SDR SWIA202164904

- Difficulty date: December 3, 2021
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 41,755 hours, 37,380 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FUSELAGE SIDE AFT ROLLER BRACKET IS GOUGED.   (C CHECK RO 3/11/2022)   REMOVED AND REPLACED PAX DOOR FUSELAGE SIDE AFT ROLLER BRACKET IAW CRJ 200 AMM 53-21-23-400-801
